# SDR GTIA2018020402402

- Difficulty date: February 4, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N536NK
- Make and model: Airbus A319-132
- Aircraft serial: 4422
- Aircraft time: 24,077 hours, 10,608 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 + R1 DOOR ASSIST BOTTLES PRESSURE LOW. SERVICED L1 + R1 DOOR ASSIST BOTTLES IAW AMM 52-11-14.
